# SDR DALA1205350612

- Difficulty date: January 27, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 80,938 hours, 39,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LINE MAINTENANCE FOUND INOPERATIVE EMERGENCY LIGHT IN FIRST CLASS CABIN.  REPLACED OPEN FUSE IN M9101 POWER SUPPLY.  LIGHT OPERATION NORMAL.
